# SDR USAAD00022

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - THE FORWARD ENTRY DOOR SLIDE ACTIVATED EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (X)
